MathSciNet Relay Station
MathSciNet bibliographic data
MR2374243 65F30 (65Y05 93C05 93D15)
Barrachina, Sergio; Benner, Peter; Quintana-Ortí, Enrique S. Efficient algorithms for generalized algebraic Bernoulli equations based on the matrix sign function. Numer. Algorithms 46 (2007), no. 4, 351–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement